Psycho-Babble Medication Thread 1094260

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Seroquel + severe muscle pain...

Posted by Sheilac on July 30, 2017, at 10:13:20

Looking back over my posts over the years, this is not the first time this has happened.

During the last 2 weeks I've been on 200mg Seroquel at night and I feel great. Well, my mood is stable and I'm not manic or depressed. My body, on the other hand is a different story. I've been in severe pain. I thought I pulled a muscle, but then the pain & tightness spread through my neck, shoulders & back. I've been to the chiropractor twice a week and have gotten 4 massages over the last 2 weeks. I've even resorted to pain meds & muscle relaxers. Over the past few days I tapered down from 200mg to 150, to 100 and last night 50mg.

I'm still in pain, but I figure it takes several days for it to leave my body.

I'm not sure what's next. I'm taking 2500mg keppra as my mood stabilizer because it doesn't cause any weird side effects.

I'm back to needing an additional mood stabilizer with AD effects. I have an additional pain condition that requires I occasionally take a norco, which, if not completely stable, can make me manic. Any thoughts on this crazy, hard to treat gal?

I'm hoping low dose Seroquel will help & the muscle pain will go away. Or I have Abilify I can try again. Or I have low dose lithium carbonate (150mg capsules).

I read that only 1 in 100 people get the severe muscle pain & tightness from Seroquel. Seriously?!

 

Re: Seroquel + severe muscle pain...

Posted by Lamdage22 on July 31, 2017, at 4:33:40

In reply to Seroquel + severe muscle pain..., posted by Sheilac on July 30, 2017, at 10:13:20

be careful you are doing an extremely quick taper. How long have you been on Seroquel?

 

Re: Seroquel + severe muscle pain... Sheilac

Posted by SLS on July 31, 2017, at 6:10:40

In reply to Seroquel + severe muscle pain..., posted by Sheilac on July 30, 2017, at 10:13:20

Hi Sheilac.

I have seen Saphris (asenapine) act to produce an antidepressant effect in addition to its antipsychotic effects. One of its indications is to treat mania. Many people do not gain weight on Saphris.


- Scott

 

Re: Seroquel + severe muscle pain... Lamdage22

Posted by Sheilac on July 31, 2017, at 7:45:34

In reply to Re: Seroquel + severe muscle pain..., posted by Lamdage22 on July 31, 2017, at 4:33:40

Been on Seroquel since beginning of July. Quickly made my way up to 200mg and I felt great mentally, very stable. But the intense muscle pain & tightness are killing me.

I read some of my old posts back from Nov & Dec of last year and noticed that 100mg of Seroquel caused the muscle pain & tightness too.

I've been taking benedryl at night to help with sleep. I woke up this morning in pain, but it's getting better. Not sure how long it's going to take for it to go away, but I did take muscle relaxer to help.

I hate this, every time I find a med that is working I get a serious side effect & have to stop.

 

Re: Seroquel + severe muscle pain... SLS

Posted by Sheilac on July 31, 2017, at 7:48:55

In reply to Re: Seroquel + severe muscle pain... Sheilac, posted by SLS on July 31, 2017, at 6:10:40

Thanks, Scott. I'll ask my doc about it. I really liked the stability on 200mg of Seroquel, but the intense pain is unbelievable!

I read some of my old posts from Nov & Dec of last year and I had the same problem with 100mg of Seroquel I think.

During the winter I deal more with depression & chronic pain from my Interstitial Cystitis and am able to take a low dose of elavil. But during the summer I have more mania and my doc won't let me take elavil because it pushes the mania over the top.

 

Re: Seroquel + severe muscle pain... Sheilac

Posted by SLS on July 31, 2017, at 12:52:52

In reply to Re: Seroquel + severe muscle pain... Lamdage22, posted by Sheilac on July 31, 2017, at 7:45:34

Hi.

> I hate this, every time I find a med that is working I get a serious side effect & have to stop.

That must be beyond frustrating and demoralizing. You show great resiliency, though. Keep trying.


- Scott

 

Re: Seroquel + severe muscle pain... SLS

Posted by Sheilac on July 31, 2017, at 14:35:09

In reply to Re: Seroquel + severe muscle pain... Sheilac, posted by SLS on July 31, 2017, at 12:52:52

Well, at least Keppra helps me with no side effects.

i may have to go back to a low dose of lithium for added stability. Not sure if that would help with my winter depression.

Do you think mixing melatonin with Seroquel is causing the muscle tightness?

 

Re: Seroquel + severe muscle pain...

Posted by beckett2 on August 2, 2017, at 0:55:35

In reply to Seroquel + severe muscle pain..., posted by Sheilac on July 30, 2017, at 10:13:20

Hi Sheila, what's your experience with lamictal?

Regarding Saphris, I loved it! However, it triggered borderline mania (I usually get hypomanic BPii). But it was fun for a wee bit.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.